Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Boil on penis, oozing pus, used Basiron. Have genital warts now. Can I use wartner gel?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Can i use wartner gel on genital warts?

I have genital warts- or im sure, they look just like those i saw when i googled it

Furthermore i had at boil on my penis shaft a year ago... i pressed the puss out and it allmost dissapered.. but the a month ago i could still feel XXXXXXX hard tissue/ puss i tried to press it out.. but only got a little out and the area swolled up alot- almost no pain though.. i have used basiron 10 % on the area for a week now.. and i helped alot but there is still a little area left wich hard and reddish.. when i pess hard on it i can see 2-3 little white spots. im very worried abot penis cancer
Posted Fri, 28 Sep 2012 in Sexually Transmitted Diseases
Answered by Dr. Sudarshan 2 hours later
Hi Dear,

Wartner Wart Pen contains a gel formulation based on trichloroacetic acid (TCA) in a easy to use pen applicator .
TCA is very strong acid It should be applied to sensitive skin of genitalia.

Wartner gel should not be used -
-If the common wart or verruca is located in a sensitive area with thin skin (e.g. the face, neck, armpits, chin, breast) or on genital warts.

-If the nearby or affected skin is inflamed.

Also treatment of genital warts is by PODOWART application under supervision of dermatologist.RF cautery or cryotherapy can be used for genital wart treatment.

For the boil on penis sometimes after healing of boil a thickening remains. It is normal to have such hardening of skin.It is no way related to Cancer or anything else.So you should not worry so much for the swelling you have.

Can you upload photos of affected area showing warts and boil.

Photos can help alot in predicting the condition and suggesting treatment .

Anticipating your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor